# SDR CX7A194J0415

- Difficulty date: March 4, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N308CE
- Make and model: Saab 340B
- Aircraft serial: 340B210
- Aircraft time: 25,595 hours, 29,351 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: False Activation
- Location: Lt Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT TAILPIPE HOT IN FLIGHT.  AIR RETURN TO SBN.
